# SDR SIMA20120530006

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,204 hours, 22,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4227,  CAPTAIN’S FLASHLIGHT HOLDER IS BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
